| Model Number |
52 X 23 MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Dislocation (2374)
| Date of Event |
04/29/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
Event or Problem Description
Patient was driving her car when she suddenly felt a 'knack' followed by an immediate pain.X-ray showed a disengagement of the reversed hemi adapter of the metaphysial component.Revision surgery performed on (b)(6) 2020.
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.